# SDR HEEA0015544

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066107800
- Condition: Malfunctioned
- Location: Cockpit Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER CAUSES THE NR 1 NAVIGATOR POINTER TO JUMP AROUND DURING LOCALIZER TEST.
